Couldn't find what you looking for?

TRY OUR SEARCH!

i had my abortion in mid september 2008 and i have not had a period since then have had unprotected sex with my husband after a week and a day after my abortion. i am on the bith control shot got it the day of my abortion and on my due date afterwards... im worried for the simple face that my stomache is starting to spread and look like a pregnant womans belly i have thrown up numerous of times ...basically i have the symptoms of a pregnant woman.....please tell me someone if my chances are high!!!! oh and yes by the way i have gone to the doctors ...but my test results were negative ....before i found out i was pregnant the last time i felt the same way and result were negative until i took a ultra sond but i dont have medical or the money rigt now someone please help me!!!

Loading...

Depo Provera is a progestin injection given every three months. Each injection offers protection from pregnancy for 12 weeks. Unlike the pill, which provides a small dose of hormones daily, Depo gives a large dose of Progestin at one time, there fore side effects can be more pronounced.

A common side effect is absence of your period during the first year of use, this affects a quarter to a half of users and only about 30% of users will continue to have a regular period.

Other side affects are, weight gain,dizziness,nervousness,change in sex drive,headaches,rash or discoloration of the skin,breast tenderness,depression,increase or decrease in facial and/or body hair, and hair loss from your head.

This is one of the most effective forms of birth control and on average the failure rate is only 0.5%.
Reply

Loading...